# SDR FDEA202309151719

- Difficulty date: September 15, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 96,594 hours, 22,902 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING REAR SPAR UPPER CAP - CORROSION AT STA XORS 783. (AREA MARKED) 0005108155 : 28-OCT-2023 02:13  REPAIRED RH WING REAR SPAR UPPER CAP AT STA XORS 783 REF EA# 1-5710-T0376494 TITLED:   WINGS - BASIC WING STRUCTURE - RH WING REAR SPAR UPPER CAP AFT LEG - REWORK    MAJOR REPAIR
